# SDR DALA13013750953

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 61,812 hours, 45,900 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE TAILCONE RELEASE MECHANISM TEE PIN WAS FOUND TO BE WORN.  REPLACED TEE PIN IAW AMM 53-53.
